# SDR UPS96220572

- Difficulty date: June 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, RT 870 FORGING SPLICE AT STR 9 HAS 5 CRACKED HOLES AND ONE 2 TO 3 INCH CRACK IN RADIUS OF AFT FLANGE.  REPAIRED BS 870 FORGING BY REMOVING DAMAGED SECTION AND SPLICING A NEW SECTION IN PLACE IAW B727-5310-3057 AND B727-5310-8080A.
